# SDR HEEA966633

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR ARMATURE HAS A DEAD SPOT.
